Spherically symmetric inhomogeneous bianisotropic media: Wave propagation and light scattering

Andrey Novitsky, Alexander S. Shalin, Andrei Lavrinenko

Research output: Contribution to journalJournal articleResearchpeer-review

472 Downloads (Pure)

Abstract

We develop a technique for finding closed-form expressions for electromagnetic fields in radially inhomogeneous bianisotropic media, both the solutions of the Maxwell equations and material tensors being defined by the set of auxiliary two-dimensional matrices. The approach is applied to determine the scattering cross-sections by spherical particles, the fields inside which correspond to the Airy-exponential waves.
Original languageEnglish
Article number053818
JournalPhysical Review A (Atomic, Molecular and Optical Physics)
Volume95
Issue number5
Number of pages11
ISSN2469-9926
DOIs
Publication statusPublished - 2017

Fingerprint Dive into the research topics of 'Spherically symmetric inhomogeneous bianisotropic media: Wave propagation and light scattering'. Together they form a unique fingerprint.

Cite this